# SDR 08FDEA02497

- Difficulty date: June 26, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53778807202
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OLD UPPER FLANGE SPLICE REPAIR AT FWD CARGO FLOOR STRUCTURE C 32 LT/RT WITHOUT ANY DOCUMENTATION REPAIR RENEWED IAW SRM SRM 53-10-15 FIG 207.
